# SDR CHQA20120719248

- Difficulty date: July 19, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE THRESHOLD AT THE CARGO DOOR.  MAINTENANCE REPLACED THE CARGO DOOR THRESHOLD IN ACCORDANCE WITH SRM 51-40-00.
